# SDR SWAA2012081506704

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 20,691 hours, 12,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EMERGENCY EXIT LIGHT COVER LOOSE.  REMOVED AND REPLACED LIGHT ASSY PER AMM.
